# SDR VNAA2016121200022

- Difficulty date: December 12, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 30,348 hours, 30,257 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Abnormal
- Location: Flt Controls
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ROLLED RIGHT UN-COMMANDED, AFTER AUTOPILOT DISCONNECTED.  AILERONS OPS CHECKED NORMAL, FLAPS OPS CHECKED NORMAL, GENERAL VISUAL INSPECTION OF FLAPS LEADING EDGES WITH NO DEFECTS NOTED.  PERFORMED DETAILED GENERAL VISUAL INSPECTION OF ALL FLIGHT CONTROLS WITH HYDRAULICS PRESSURIZED.  NO DEFECTS NOTED.
